# SDR ABXA20160315056

- Difficulty date: March 15, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 56,535 hours, 40,938 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 145T10042
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER CHORD HAS 0.250 CRACK AT RFS 883.5, RBL 89.  REFERENCE JC NEA 53000048-001 FOR DETAILS.  REPAIRED CRACK ON INNER CHORD AT RFS 883.5, RBL 89 IAW NEA 53000048-001 & EA 60361. CRACKED, LENGTH 0.250", PN 145T1004-2, PART NAME INNER CHORD, SN NSN, FS & BS LOCATION, FROM 883.5 - 883.5, STRINGER & WS LOCATION, FROM RBL 89 - 89.  ACFT WAS GNDED.
